# SDR DHL9772709C

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT INBD FLAP MIDFLAP FWD SKIN PANEL O/B OF NR 3 TEAR DROP CRACKED.  CUT OUT DAMAGED AREA, ACCOMPLISHED HFEC, FOUND NO CRACKS BEYOND CUT OUT.  INSTALLED DOUBLER PER SRM 57-50-4, 5.5 BY 4.5.
